MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH X-SMART PRO +; HANDPIECE, DIRECT DRIVE, AC-POWERED

SIRONA DENTAL SYSTEMS GMBH X-SMART PRO +; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number 6779016
Medical Device Problem Codes Fire (1245); Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.
 
Event or Problem Description
It was reported that the power supply charger for an x-smart pro + device caught fire and burst.No injury resulted.

Brand Name
X-SMART PRO +
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
7178494593
MDR Report Key23096746
Report Number9614977-2025-00024
Device Sequence Number8765793
Product Code EKX
UDI-Device IdentifierE27667790160
UDI-PublicE27667790160
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K233865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6779016
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown